MathSciNet Relay Station
MathSciNet bibliographic data
MR2222145 35Q55 (33E05 35C05 35Q53 37K10)
Chen, Yong; Yan, Zhenya The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations. Chaos Solitons Fractals 29 (2006), no. 4, 948–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement